Results 1 to 6 of 6
  1. #1
    Swoosh100 is offline New Member
    Join Date
    Nov 2013
    Posts
    7

    Exclamation Side effects dependent on quality of gear?

    So I was reading up on how to combat acne, as that is the only side affect that really bothers me, as everyone else. Throughout all of the reading I have done everyone seems to be suggesting the same things. Now I ran a cycle of Test-E 500mg a week, and d-bol at 50mg a day. Towards the end of the cycle the acne began to show up, however it was not that bad, but it was noticeable. i got acne on my upper shoulder a little on my tris, and some on my upper forearm. Now the quality of the gear i bought was not very good. meaning it was not pharmaceutical grade. I am going to run a stack similar to that the only thing i am changing the D-bol, I'm going to lower the dose from 50mg a day to 30mg a day, and I'm going to add proviron , and arimidex . now the stuff i am buying is from a pharmacy, so its going to be really good quality obviously. My co-worker gets the same stuff from there, and he has been juicing for years now. and he was telling me that i won't get acne since its very good quality stuff, and that i got acne before because it was shitty quality. Part of me wants to believe him because he is experienced, however i have not heard that theory anywhere else. Just looking for some advice on this theory. Sorry for such a long explanation, just wanted to let you guys know everything that has happened leading to this point lol.

  2. #2
    Oki-Des's Avatar
    Oki-Des is offline Anabolic Member
    Join Date
    Feb 2006
    Location
    Florida
    Posts
    3,306
    This may not be what you want to hear, but my thoughts are taking me in the opposite direction. If you inject junk into your body, all kinds of things could go wrong; but acne is a direct side effect from steroids . So if you were taking crappy gear, this would lead me to believe it was not as strong as it should have been, meaning there was less of the chemicals that would cause acne. If someone says they have great gear that is not under dosed in any way, I would think that it would cause more acne. This is just my opinion but it seems to make more sense to me than what your guy is telling you. I have gotten acne from every type of gear I have done and it gets worse the more I happen to do. Good luck and if I were you I would expect to get acne, if you are prone to getting it, regardless of how great the gear is.

  3. #3
    Swoosh100 is offline New Member
    Join Date
    Nov 2013
    Posts
    7
    yeah that makes sense when you put it like that. I am hoping the arimidex will help at least control the acne somewhat. some people say it does, some say it won't.

  4. #4
    Bio-Active's Avatar
    Bio-Active is online now AR-Hall of Famer
    Join Date
    Mar 2008
    Location
    L.A
    Posts
    24,466
    Acne is just part of the deal. The more stable you keep everything the less acne but you will still get acne just like when you go through puberty

  5. #5
    ken9 is offline New Member
    Join Date
    Sep 2012
    Posts
    39
    Dont worry much about the acne it will go away with time nothing serious.

  6. #6
    Swoosh100 is offline New Member
    Join Date
    Nov 2013
    Posts
    7
    I know it will go away. My issue with it is, I will be starting the police academy soon. So I don't want the acne when I begin, or while I'm still enrolled in it, just so I can avoid speculation from superiors. Does that make sense? Even though I know that testing for AAS is very expensive, I just want to avoid as many problems as possible.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •